# SDR SWIA202055885

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280.00 AFT FACE LWR SECTION FLOORBOARD ATTACHMENT ANGLE HAS SEVERAL SPOTS OF CORROSION BETWEEN STGR26L & STGR26R   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FLOORBOARD ATTACHMENT ANGLES  STGR 26L AND STGR 26R AT FS280.00 REF CRJ900 SRM 51-42-06-00-001-A01
